RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 1981 Volume 46, Number 3, Pages 348–360 (Mi tmf2342)

This article is cited in 2 papers

A method of summing nonalternating asymptotic series

D. I. Kazakov


Abstract: A method is proposed for recovering a function from its nonalternating asymptotic expansion. The method can also be applied when only a restricted number of terms of the series and the asymptotic behavior-of the coefficients of higher orders are known. The method is illustrated by the asymptotic expansion of a simple integral which simulates a functional integral in a theory with degenerate vacuum and by an anharmonic oscillator with twofold degeneracy.

Received: 14.02.1980


 English version:
Theoretical and Mathematical Physics, 1981, 46:3, 227–236

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025